# SDR V0XR413Y102710001

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 14,110 hours, 9,892 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ANGLE PN SM670-31996-3 UNDER SILL PLATE HAD SURFACE CORROSION OUT OF LIMITS. R & R SERVICE ANGLE IAW SRM 51-10-06 & SRM 51-21-23.
